# SDR CA121031006

- Difficulty date: October 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481039
- Condition: Failed
- Location: Cockpit
- Part time: 8,893 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON THE GROUND THE F/O`S NR 2 WINDOW OVERHEATED AND SHATTERED.  THE WINDOW WAS REPLACED IAW AMM 56-12-11 AND TESTED SERVICEABLE.  R2 WINDOW ASSY PN: 141A4810-39, SN:09127H9878 WINDOW PANE, PN: 5-89355-88, SN:0912H8978.
